# SDR CALA2024041801128

- Difficulty date: April 9, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N14228
- Make and model: Boeing 737824
- Aircraft serial: 28792
- Aircraft time: 76,652 hours, 28,590 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 142A31114
- Condition: Damaged
- Location: Bs 500g
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE AT BS 500G  6.5 INCHES ABOVE STR 4R.  REPAIRED.
